# SDR AUS20010797

- Difficulty date: August 1, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Engine: Lyc IO540K1G5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Collet
- Part number: LW12933
- Condition: Incorrect
- Location: Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER KIT PN 05K21102 FAULTY. CYLINDER PN LW012993 CONTAINED ONE CORRECT AND ONE INCORRECT (SMALLER) VALVE RETAINING COLLET FITTED TO THE EXHAUST VALVE. THE INCORRECT COLLET HAD DAMAGED THE VALVE STEM RENDERING IT UNSERVICEABLE.
